# SDR AALA202402121310

- Difficulty date: December 26, 2023
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 62,727 hours, 37,680 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D5348004121101
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT RIGHT PASSENGER / CREW DOOR CUT OUT UPPER CORNER WEB CRACKED AT FR 68 BETWEEN S8R AND S9R. REPLACED WEB PER SRM 51-72-11.
